Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Anemia due to heavy bleeding, taking estrogen, get chest and arm pain on walking, blood flow loudly audible in ears. Related?

Hi, I have been bleeding fairly heavy for 6 weeks and have anemia because of it. My Dr has put me on estrogen to try to control the bleeding. I have now started having new symptoms. I get chest and left arm pain when I walk. I am wondering if this can somehow be related to the anemia. I can also hear my blood flow in my ears very loudly. This is scaring me.
Asked On : Wed, 26 Sep 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
  User's Response
Your chest pain can be related to the anemia. Sometimes, when the anemia is serious, you can have insufficient oxygen delivered to your heart and you can experience ischemic heart disease symptoms. You should do an urgent complete blood count and go to the emergency department because of your recent symptoms. You may need a blood transfusion. Hope this answer is useful.
Answered: Wed, 26 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor